# SDR COMA0010123

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 20,734 hours, 22,260 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 12038390002
- Condition: Chafed
- Location: Rt Nacelle
- Part time: 20,734 hours, 22,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5410-442-04I, THE RT NACELLE INBOARD INNER SKIN WAS FOUND TO BE CHAFED.  THE DAMAGED PART WAS REPLACED IAW EMB 120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3364-1, REV IR, 7-25-99.
